# SDR 98ZZZX3307

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1931T
- Make and model: Gulstm AA5
- Aircraft serial: AA50744
- Engine: Lyc O320E2G
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Condition: Spun
- Location: Engine
- Part time: 2,400 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, B

## Discrepancy

AIRCRAFT HAD A LOSS OF POWER AND A LOSS OF OIL PRESSURE DURING NORMAL FLIGHT.  INSPECTION OF ENGINE AFTER EMERGENCY LANDING REVEALED A SPUN BEARING ON CRANKSHAFT AND THE NR 3 ROD WAS BROKEN.
